Alert archive / Missouri / River Flood Warnings in 2015
River Flood Warning 85, NWS Springfield, MO
NWS Springfield, MO issued this river flood warning at Jul 10, 2015, 11:34 AM CDT for Shannon County, Missouri. It took effect at Jul 10, 2015, 6:46 PM CDT. It was in force for 46 hr.
The area
The outline as issued.
The facts
- Issued
- Jul 10, 2015, 11:34 AM CDT (16:34 UTC)
- In effect from
- Jul 10, 2015, 6:46 PM CDT
- Expired
- Jul 12, 2015, 4:39 PM CDT
- In force
- 46 hr
- Issued by
- NWS Springfield, MO
- Area
- Storm-based polygon
- Flood severity
- Minor
County Shannon County, MO
The radar
The St Louis radar (KLSX), 181 km from the middle of the area, began a volume at 16:39 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Jacks Fork at Eminence (EMCM7). The gauge peaked at 13.99 ft at Jul 11, 2015, 12:00 AM CDT.
- Action stage
- 6.4 ft
- Minor stage
- 12 ft
- Moderate stage
- 15 ft
- Major stage
- 20 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 07066000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
408
WGUS43 KSGF 101634
FLWSGF
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1134 AM CDT FRI JUL 10 2015
...The National Weather Service in Springfield has issued a Flood
Warning for the following rivers in Missouri...
Jacks Fork River at Eminence affecting Shannon County.
...Forecast Flooding Changed from Minor to Moderate Severity for the
following rivers in Missouri...
The Jacks Fork at Alley Spring affecting Shannon County
.This warning is based on future forecast precipitation amounts of
.5-1 inches during the next 24 hours near the river basins.
If conditions warrant...additional rises or falls may occur based on
future precipitation and runoff.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Those with property and livestock along the river should continue to
monitor river conditions.Additional river information can be found on
our Advanced Hydrologic Prediction Service page at
http://www.crh.noaa.gov/ahps2/ index.php?wfo=sgf
&&
MOC203-110434-
/O.EXT.KSGF.FL.W.0084.150710T1719Z-150712T0224Z/
/ALYM7.2.ER.150710T1719Z.150711T0600Z.150711T2024Z.NO/
1134 AM CDT FRI JUL 10 2015
...For the Jacks Fork at Alley Spring...
* At 10:30 AM Friday The stage was 6.0 feet.
* Flood stage is 9.0 feet.
* Moderate flooding is forecast.
* Forecast...The river will rise above flood stage by this afternoon
and continue to rise to near 13.5 feet by around midnight. The
river will fall below flood stage by tomorrow afternoon.
* Impact...At 13.0 feet...The Alley Spring Campground is completely
flooded.
&&
FLOOD OBSERVED FORECAST 7 AM
LOCATION STAGE STAGE DAY TIME Sat Sun Mon
Jacks Fork River Basin
Alley Spring 9 6.0 Fri 10 AM 12.6 4.5 3.8
&&
LAT...LON 3717 9150 3711 9152 3710 9150 3711 9140
3717 9139
$$
MOC203-110434-
/O.NEW.KSGF.FL.W.0085.150710T2346Z-150712T2139Z/
/EMCM7.1.ER.150710T2346Z.150711T1200Z.150711T2139Z.NO/
1134 AM CDT FRI JUL 10 2015
* From this evening...until further notice.
...For the Jacks Fork River at Eminence...
* At 10:30 AM Friday The stage was 6.2 feet.
* Flood stage is 12.0 feet.
* Minor flooding is forecast.
* Forecast...The river will rise above flood stage by this evening
and continue to rise to near 14.0 feet by tomorrow morning. The
river will fall below flood stage by tomorrow afternoon.
* Impact...At 15.0 feet...Moderate flooding occurs at and near the
gage site.
&&
FLOOD OBSERVED FORECAST 7 AM
LOCATION STAGE STAGE DAY TIME Sat Sun Mon
Jacks Fork River Basin
Eminence 12 6.2 Fri 10 AM 14.0 5.8 3.4
&&
LAT...LON 3717 9127 3711 9126 3711 9140 3717 9139
$$2 follow-up statements
366
WGUS83 KSGF 110101
FLSSGF
FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
801 PM CDT FRI JUL 10 2015
...The Flood Warning continues for the following rivers in
Missouri...
Jacks Fork at Alley Spring affecting Shannon County
Jacks Fork River at Eminence affecting Shannon County
.River levels are rising quickly near Alley Spring and Eminence.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive through flowing water. Nearly half of all flood
fatalities are vehicle related. As little as 6 inches of water may
cause you to lose control of your vehicle. Two feet of water will
carry most vehicles away.
Stay tuned to NOAA Weather Radio for later statements.
Additional river information can be found on our Advanced Hydrologic
Prediction Service page at http://www.crh.noaa.gov/ahps2/
index.php?wfo=sgf
&&
MOC203-111601-
/O.EXT.KSGF.FL.W.0084.000000T0000Z-150711T2348Z/
/ALYM7.2.ER.150710T1957Z.150711T0600Z.150711T1748Z.NO/
801 PM CDT FRI JUL 10 2015
...For the Jacks Fork at Alley Spring...
* At 7:30 PM Friday The stage was 12.6 feet.
* Flood stage is 9.0 feet.
* Moderate flooding is occurring and Moderate flooding is forecast.
* Forecast...The river will continue rising to near 13.5 feet by
around midnight. The river will fall below flood stage tomorrow
early afternoon.
* Impact...At 13.0 feet...The Alley Spring Campground is completely
flooded.
&&
FLOOD OBSERVED FORECAST 7 AM
LOCATION STAGE STAGE DAY TIME Sat Sun Mon
Jacks Fork River Basin
Alley Spring 9 12.6 Fri 07 PM 4.3 3.8 3.6
&&
LAT...LON 3717 9150 3711 9152 3710 9150 3711 9140
3717 9139
$$
MOC203-111601-
/O.EXT.KSGF.FL.W.0085.000000T0000Z-150712T1849Z/
/EMCM7.1.ER.150711T0307Z.150711T1200Z.150711T1849Z.NO/
801 PM CDT FRI JUL 10 2015
...For the Jacks Fork River at Eminence...
* At 7:30 PM Friday The stage was 10.6 feet.
* Flood stage is 12.0 feet.
* Minor flooding is forecast.
* Forecast...rise above flood stage by tonight and continue to rise
to near 14.0 feet by tomorrow morning. The river will fall below
flood stage by tomorrow early afternoon.
* Impact...At 15.0 feet...Moderate flooding occurs at and near the
gage site.
&&
FLOOD OBSERVED FORECAST 7 AM
LOCATION STAGE STAGE DAY TIME Sat Sun Mon
Jacks Fork River Basin
Eminence 12 10.6 Fri 07 PM 4.9 3.4 2.8
&&
LAT...LON 3717 9127 3711 9126 3711 9140 3717 9139
$$342
WGUS83 KSGF 111203
FLSSGF
FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
703 AM CDT SAT JUL 11 2015
...The Flood Warning is cancelled for the following rivers in
Missouri...
Jacks Fork at Alley Spring affecting Shannon County
Jacks Fork River at Eminence affecting Shannon County
...The Flood Warning continues for the following rivers in
Missouri...
James River at Galena affecting Stone County
.The river has crested and will continue to fall.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive through flowing water. Nearly half of all flood
fatalities are vehicle related. As little as 6 inches of water may
cause you to lose control of your vehicle. Two feet of water will
carry most vehicles away.
Stay tuned to NOAA Weather Radio for later statements.
Additional river information can be found on our Advanced Hydrologic
Prediction Service page at http://www.crh.noaa.gov/ahps2/
index.php?wfo=sgf
&&
MOC209-120303-
/O.EXT.KSGF.FL.W.0077.000000T0000Z-150713T0515Z/
/GLNM7.1.ER.150710T0539Z.150711T1001Z.150712T0515Z.NO/
703 AM CDT SAT JUL 11 2015
...For the James River at Galena...
* At 6:46 AM Saturday The stage was 23.2 feet.
* Flood stage is 15.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by
around midnight.
&&
FLOOD OBSERVED FORECAST 7 AM
LOCATION STAGE STAGE DAY TIME Sun Mon Tue
James River Basin
Galena 15 23.2 Sat 07 AM 13.1 9.2 8.1
&&
LAT...LON 3677 9348 3678 9354 3688 9347 3687 9340
$$
MOC203-111233-
/O.CAN.KSGF.FL.W.0084.000000T0000Z-150711T2344Z/
/ALYM7.2.ER.150710T1957Z.150711T0201Z.150711T0738Z.NO/
703 AM CDT SAT JUL 11 2015
The Flood Warning has been cancelled for The Jacks Fork at Alley
Spring.* At 6:30 AM Saturday The stage was 6.9 feet.
* Flood stage is 9.0 feet.
* Forecast...The river will continue to fall to 4.4 feet by tomorrow
morning.
&&
FLOOD OBSERVED FORECAST 7 AM
LOCATION STAGE STAGE DAY TIME Sun Mon Tue
Jacks Fork River Basin
Alley Spring 9 6.9 Sat 06 AM 4.4 3.7 3.4
&&
LAT...LON 3717 9150 3711 9152 3710 9150 3711 9140
3717 9139
$$
MOC203-111233-
/O.CAN.KSGF.FL.W.0085.000000T0000Z-150712T1849Z/
/EMCM7.1.ER.150711T0149Z.150711T0445Z.150711T0812Z.NO/
703 AM CDT SAT JUL 11 2015
The Flood Warning has been cancelled for The Jacks Fork River at
Eminence.* At 6:30 AM Saturday The stage was 9.0 feet.
* Flood stage is 12.0 feet.
* Forecast...The river will continue to fall to 3.8 feet by tomorrow
morning.
&&
FLOOD OBSERVED FORECAST 7 AM
LOCATION STAGE STAGE DAY TIME Sun Mon Tue
Jacks Fork River Basin
Eminence 12 9.0 Sat 06 AM 3.8 3.0 2.7
&&
LAT...LON 3717 9127 3711 9126 3711 9140 3717 9139
BURCHFIELD
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this river flood warning went out at Jul 10, 6:22 AM CDT, 5 hours 12 minutes earlier.
Area forecast discussion, Jul 10, 6:22 AM CDT, 5 hours 12 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
622 AM CDT Fri Jul 10 2015
.SHORT TERM...(Today and Tonight)
Issued at 310 AM CDT FRI JUL 10 2015
Convection had reignited during the overnight hours across far
southern Missouri as the strengthening low level jet interacted
with the 925 MB boundary. This activity was bringing more heavy
rainfall to areas that don't need it and resulting in renewed
flash flooding.
There is a significant flood risk across portions of southern
Missouri generally along the Highway 60 corridor where storms are
expected to train through the early morning hours.
Expect this activity to continue through sunrise then gradually
weaken and lift northeast by the mid to late morning hours.
A surface warm front will lift north across the area today as the
upper level ridge begins to expand northward. Meanwhile another
minor shortwave or vorticity lobe will track from Kansas toward
northern Missouri today. These features along with moderate
instability will support additional isolated to scattered
convection this afternoon mainly across central Missouri. A few
strong to marginally severe storms cannot be ruled out given
stronger surface heating and resulting destabilization.
Expect convective activity to wane this evening and any overnight
convection to fire well north of the area along the retreating
warm front and shortwave.
.LONG TERM...(Saturday through Thursday)
Issued at 310 AM CDT FRI JUL 10 2015
The upper level ridge will become a more dominant factor this
weekend as it expands northward a bit and retrogrades to the west.
Returning southerly flow and rising 500 MB heights will result in
seasonably hot and humid weather conditions along with welcome
sunshine and a break in the rain.
The periodic chance for showers and storms will return next week
as the ridge flattens once again and shortwaves track along the
northern periphery of the ridge. The main belt of westerlies will
remain north of the area but there will be enough influence from
passing disturbances and sagging boundaries to support at least a
chance of convection at times. Otherwise seasonably warm and humid
weather is expected.
&&
.AVIATION...(For the 12Z TAFS through 12Z Saturday Morning)
Issued at 619 AM CDT FRI JUL 10 2015
Pilots can expect improving conditions today as a warm front lifts
north across the area. Patchy fog and low stratus will result in
some MVFR to locally IFR conditions early this morning. Scattered
shower and thunderstorm development today will be primarily north
of the terminal sites.
&&
.SGF WATCHES/WARNINGS/ADVISORIES...
MO...FLASH FLOOD WATCH until 7 AM CDT this morning FOR MOZ055>058-
066>071-077>083-088>098-101>106.
KS...FLASH FLOOD WATCH until 7 AM CDT this morning FOR KSZ073-097-101.
&&
SHORT TERM...Foster
LONG TERM...Foster
AVIATION...FosterHazardous weather outlook, Jul 10, 3:07 AM CDT, 8 hours 27 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SPRINGFIELD MO 307 AM CDT FRI JUL 10 2015 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-110815- BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON- ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS- LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON- LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE- TANEY-OZARK-OREGON- 307 AM CDT FRI JUL 10 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI OZARKS AND EXTREME SOUTHEAST KANSAS. .DAY ONE...TODAY AND TONIGHT. WEATHER HAZARDS EXPECTED... SIGNIFICANT FLOODING RISK. LIMITED THUNDERSTORM WIND DAMAGE RISK. LIMITED LIGHTNING RISK. LIMITED EXCESSIVE HEAT RISK. DISCUSSION... SHOWERS AND THUNDERSTORMS WITH VERY HEAVY RAINFALL WILL CONTINUE TO IMPACT FAR SOUTHERN MISSOURI GENERALLY ALONG THE HIGHWAY 60 CORRIDOR THROUGH EARLY THIS MORNING. TORRENTIAL RAINFALL RATES WILL RESULT IN CONTINUED OR WORSENING FLOODING ACROSS PORTIONS OF SOUTHERN MISSOURI ESPECIALLY ALONG THE HIGHWAY 60 CORRIDOR. ADDITIONAL ISOLATED TO SCATTERED THUNDERSTORM DEVELOPMENT IS EXPECTED DURING THE DAY ACROSS ALL OF THE OUTLOOK AREA. THE GREATER COVERAGE OF STORMS THIS AFTERNOON WILL BE ACROSS CENTRAL MISSOURI. MODERATE INSTABILITY MAY SUPPORT A FEW STRONG TO MARGINALLY SEVERE STORMS WITH WIND GUSTS TO AROUND 50 MPH AND SMALL HAIL. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. RESIDUAL FLOODING WILL CONTINUE ON MANY LOW WATER CROSSINGS AND SOME RIVERS INTO THIS WEEKEND. AFTERNOON HEAT INDEX VALUES WILL RANGE FROM THE MID 90 TO AROUND 100 DEGREES FROM THIS WEEKEND INTO EARLY NEXT WEEK. THERE WILL BE PERIODIC CHANCES FOR THUNDERSTORMS ACROSS PORTIONS OF THE OUTLOOK AREA FROM MONDAY NIGHT THROUGH THE REMAINDER OF NEXT WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT. && MORE DETAILED INFORMATION CAN BE ACCESSED AT: HTTP://WWW.WEATHER.GOV/SGF/SITREP(ALL LOWERCASE) THIS PRODUCT IN GRAPHICAL FORMAT...ALONG WITH OTHER WEATHER... HYDROLOGICAL AND CLIMATE INFORMATION...AT HTTP://WWW.WEATHER.GOV/SGF(ALL LOWERCASE) FOSTER
In the hours before
Local storm report, Jul 10, 9:10 AM CDT, 2 hours 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
910 AM CDT FRI JUL 10 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0707 PM TSTM WND DMG MONETT 36.92N 93.93W
07/09/2015 BARRY MO EMERGENCY MNGR
REPORT OF A TREE DOWN IN THE MONETT AREA DUE TO SEVERE
WIND.
&&
AFOSCATOLocal storm report, Jul 10, 9:15 AM CDT, 2 hours 19 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE SPRINGFIELD MO
915 AM CDT FRI JUL 10 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0659 PM TSTM WND DMG MONETT 36.92N 93.93W
07/09/2015 BARRY MO EMERGENCY MNGR
REPORT OF A TREE DOWN IN THE MONETT AREA DUE TO SEVERE
WIND.
&&
AFOSCATOLocal storm report, Jul 10, 9:34 AM CDT, 2 hours before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE SPRINGFIELD MO
934 AM CDT FRI JUL 10 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0245 PM FLASH FLOOD CASSVILLE 36.68N 93.87W
07/09/2015 BARRY MO EMERGENCY MNGR
SMALL AREA ON FAIR STREET BRIEFLY EVACUATED BY EMERGENCY
MANAGEMENT AS A PRECAUTION ALONG FLAT CREEK. RESIDENTS
WERE ALLOWED BACK IN BY 5 PM.
&&
DSALocal storm report, Jul 10, 9:45 AM CDT, 1 hour 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
945 AM CDT FRI JUL 10 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0944 AM FLOOD 1 ENE HARTVILLE 37.26N 92.49W
07/10/2015 WRIGHT MO EMERGENCY MNGR
HWY 38 EAST OF HARTVILLE FLOODED AT THE GASCONADE RIVER.
ROAD CLOSED.
&&
DSALocal storm report, Jul 10, 9:55 AM CDT, 1 hour 39 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE SPRINGFIELD MO
955 AM CDT FRI JUL 10 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0145 PM FLASH FLOOD 1 SE CASSVILLE 36.67N 93.86W
07/09/2015 BARRY MO PUBLIC
HIGHWAY 76 SOUTHEAST OF CASSVILLE HAS WATER RUNNING OVER
IT.
0159 PM FLASH FLOOD 5 E GOODMAN 36.73N 94.31W
07/09/2015 MCDONALD MO LAW ENFORCEMENT
HIGHWAY PATROL REPORTS WATER OVER THE ROAD AT C AND CC
NEAR ELKHORN CREEK.
0245 PM FLASH FLOOD 3 N FORSYTH 36.73N 93.12W
07/09/2015 TANEY MO TRAINED SPOTTER
REPORT OF 1 FOOT OF WATER OVER COLUMBUS ROAD NORTH OF
FORSYTH.
0245 PM FLASH FLOOD SPRINGFIELD 37.20N 93.29W
07/09/2015 GREENE MO EMERGENCY MNGR
WATER OVER THE ROAD AT INTERSECTION OF BATTLEFIELD AND
MARYLAND ROADS. FIRE DEPERTMENT WAS ASSISTING STRANDED
MOTORIST.
0245 PM FLASH FLOOD CASSVILLE 36.68N 93.87W
07/09/2015 BARRY MO EMERGENCY MNGR
SMALL AREA ON FAIR STREET BRIEFLY EVACUATED BY EMERGENCY
MANAGEMENT AS A PRECAUTION ALONG FLAT CREEK. RESIDENTS
WERE ALLOWED BACK IN BY 5 PM.
0245 PM FLASH FLOOD HURLEY 36.93N 93.50W
07/09/2015 STONE MO EMERGENCY MNGR
WATER ACROSS ROADWAY ABOUT 6-10 INCHES NEAR THE SCHOOL,
CITY PARK AND BRIDGE ON MISSOURI HIGHWAY A.
0257 PM FLASH FLOOD CRANE 36.91N 93.57W
07/09/2015 STONE MO EMERGENCY MNGR
WATER REPORTED OVER THE ROAD AT THE INTERSECTION OF OLD
WIRE ROAD AND ROUNDHOUSE ROAD IN TOWN.
0258 PM FLASH FLOOD BRANSON 36.64N 93.22W
07/09/2015 TANEY MO EMERGENCY MNGR
ROARK VALLEY ROAD BETWEEN EPPS AND FORSYTH ROADS WAS
FLOODED ON THE EAST BOUND LANES.
0301 PM FLASH FLOOD 6 SE LAMPE 36.50N 93.37W
07/09/2015 STONE MO EMERGENCY MNGR
THE INTERSECTION OF STATE HIGHWAY EE AND BRUSH CREEK ROAD
WAS IMPASSABLE FROM BRUSH CREEK FLOWING OUT OF ITS BANKS.
0302 PM FLASH FLOOD 3 WNW MONETT 36.93N 93.97W
07/09/2015 LAWRENCE MO EMERGENCY MNGR
PIERCE CITY FIRE DEPARTMENT INDICATED THAT 3 FEET OF
WATER WAS FLOWING OVER COUNTY ROAD 1050 BETWEEN STATE
HIGHWAY 37 AND US 60.
0302 PM TSTM WND DMG 5 NNE AVA 37.02N 92.64W
07/09/2015 DOUGLAS MO EMERGENCY MNGR
TREES AND POWERLINES REPORTED DOWN AT HIGHWAY 5 AND
COUNTY ROAD 102 NORTH OF AVA.
0305 PM TSTM WND DMG 4 N AVA 37.01N 92.66W
07/09/2015 DOUGLAS MO EMERGENCY MNGR
A TREE WAS REPORTED DOWN ON THE FIRE STATION IN MOUNT
ZION ON HIGHWAY B.
0309 PM FLASH FLOOD 2 E CASSVILLE 36.68N 93.83W
07/09/2015 BARRY MO LAW ENFORCEMENT
LOW WATER BRIDGE ON COUNTY ROAD 1135 EAST OF TOWN WAS
WASHED OUT.
0309 PM FLASH FLOOD NIXA 37.04N 93.29W
07/09/2015 CHRISTIAN MO AMATEUR RADIO
TRACKER ROAD JUST WEST OF US 160 WAS FLOODED.
0315 PM FLASH FLOOD NIXA 37.04N 93.29W
07/09/2015 CHRISTIAN MO AMATEUR RADIO
THE SIGNAL GAS STATION AT THE INTERSECTEION OF HIGHWAYS
14 AND 160 HAD 2 INCHES OF WATER INSIDE THE BUSINESS.
0318 PM TSTM WND DMG 3 N THEODOSIA 36.63N 92.68W
07/09/2015 OZARK MO EMERGENCY MNGR
TREE BLOCKING HWY 95 NORTH OF THEODOSIA.
0330 PM FLASH FLOOD REEDS SPRING 36.75N 93.38W
07/09/2015 STONE MO EMERGENCY MNGR
SEVERAL STREETS IN TOWN ARE FLOODED AND CLOSED WITH WATER
RISING RAPIDLY.
0330 PM FLASH FLOOD 5 SE BATTLEFIELD 37.06N 93.32W
07/09/2015 CHRISTIAN MO AMATEUR RADIO
SLEEPY HOLLOW ROAD AND CRANE ROAD HAD 2 TO 3 FEET OF
WATER FLOWING OVER THE ROADS.
0338 PM TSTM WND DMG 3 N GAINESVILLE 36.65N 92.43W
07/09/2015 OZARK MO EMERGENCY MNGR
TREE ACROSS HWY 181 NORTH OF GAINESVILLE.
0356 PM FLASH FLOOD CASSVILLE 36.68N 93.87W
07/09/2015 BARRY MO DEPT OF HIGHWAYS
WATER COVING BUSINESS HIGHWAY 37 IN TOWN. FROM MODOT
SOCIAL MEDIA POST.
0404 PM FLASH FLOOD NIXA 37.04N 93.29W
07/09/2015 CHRISTIAN MO BROADCAST MEDIA
GRANIT COURT OFF OF TRACKER ROAD WAS FLOODED. WATER WAS
NEARING HOMES.
0406 PM FLASH FLOOD 1 N NORWOOD 37.12N 92.41W
07/09/2015 WRIGHT MO LAW ENFORCEMENT
WATER WAS FLOWING 5 INCHES DEEP OVER HIGHWAY C.
0410 PM FLASH FLOOD MOUNTAIN GROVE 37.13N 92.26W
07/09/2015 WRIGHT MO AMATEUR RADIO
STANDING AND FLOWING WATER RUNNING 6 TO 8 INCHES DEEP
AFFECTING NUMOUROUS ROADS IN TOWN.
0410 PM TSTM WND DMG 3 SW WEST PLAINS 36.70N 91.89W
07/09/2015 HOWELL MO LAW ENFORCEMENT
TREE DOWN ON AB HIGHWAY.
0421 PM FLOOD 1 NE NEOSHO 36.88N 94.35W
07/09/2015 NEWTON MO TRAINED SPOTTER
THE BRIDGE AT EAST COLER AND DEAN KEELING DRIVE IS
UNDERWATER WITH HICKORY CREEK OUT OF ITS BANKS.
0427 PM FLASH FLOOD MOUNTAIN GROVE 37.13N 92.26W
07/09/2015 WRIGHT MO LAW ENFORCEMENT
HIGHWAY 95 IN TOWN UNDERWATER AT 11TH AND 17TH STREETS.
WATER FLOWING 6 INCHES DEEP.
0513 PM HEAVY RAIN THAYER 36.52N 91.54W
07/09/2015 M1.24 INCH OREGON MO LAW ENFORCEMENT
RAIN FELL IN 40 MINUTES.
0521 PM FLASH FLOOD SIMMONS 37.23N 92.02W
07/09/2015 TEXAS MO EMERGENCY MNGR
HIGHWAY Z WAS CLOSED DUE TO HIGH WATER.
0529 PM HEAVY RAIN 4 NW NEOSHO 36.91N 94.42W
07/09/2015 M1.50 INCH NEWTON MO LAW ENFORCEMENT
RAIN FELL IN THE LAST 45 MINUTES.
0632 PM HEAVY RAIN VERONA 36.96N 93.80W
07/09/2015 M0.75 INCH LAWRENCE MO PUBLIC
RAIN FELL IN 15 MINUTES.
0635 PM HEAVY RAIN MONETT 36.92N 93.93W
07/09/2015 M1.16 INCH BARRY MO AMATEUR RADIO
RAINFALL WAS MEASURED IN 20 MINUTES. RAIN TOTAL SO FAR
SINCE MIDNIGHT WAS 4.29 INCHES.
0659 PM TSTM WND DMG MONETT 36.92N 93.93W
07/09/2015 BARRY MO EMERGENCY MNGR
REPORT OF A TREE DOWN IN THE MONETT AREA DUE TO SEVERE
WIND.
0735 PM FLASH FLOOD MONETT 36.92N 93.93W
07/09/2015 BARRY MO EMERGENCY MNGR
WIDESPREAD FLOODING IN TOWN. POSSIBLE EVACUATION OF AN
APARTMENT BUILDING MAY BE NEEDED. SINKHOLE HAS OPENED UP
IN THE AREA. NO DETAILS AS TO LOCATION. KELLY CREEK CLOSE
TO FLOODING.
0800 PM FLASH FLOOD MONETT 36.92N 93.93W
07/09/2015 BARRY MO EMERGENCY MNGR
A LADY AND TODDLER WERE RESCUED FROM DRIVING INTO HIGH
WATER NEAR KELLY CREEK. BOTH WERE RESCUED TO SAFETY.
1147 PM FLOOD TURNERS 37.18N 93.16W
07/09/2015 GREENE MO PUBLIC
PICTURE FROM SOCIAL MEDIA SHOWS FLOOD WATER MAKING FARM
ROAD 219 AT FARM ROAD 148 NEAR TURNERS IMPASSABLE.
1245 AM FLASH FLOOD 2 NE REEDS SPRING 36.77N 93.35W
07/10/2015 STONE MO BROADCAST MEDIA
FLASH FLOODING WAS REPORTED OF A LOW WATER CROSSING ON
HOLT WOODS ROAD NEAR DOGWOOD TREE ROAD NEAR REEDS SPRING.
SWIFT MOVING WATER WAS 1 TO 2 FEET OVER THE ROADWAY AND
IMPASSABLE.
1251 AM FLASH FLOOD BRANSON WEST 36.70N 93.37W
07/10/2015 STONE MO BROADCAST MEDIA
WATER WAS OVER THE ROADWAY AT HIGHWAY 76 AND NOTCH LANE
IN BRANSON WEST. ROADWAY WAS IMPASSABLE.
0118 AM FLASH FLOOD REEDS SPRING 36.75N 93.38W
07/10/2015 STONE MO LAW ENFORCEMENT
ON GOING HIGH WATER RESCUE NEAR REEDS SPRING WITH A
PERSON TRAPPED BETWEEN TWO AREAS OF SWIFT WATER.
0118 AM FLASH FLOOD REEDS SPRING 36.75N 93.38W
07/10/2015 STONE MO LAW ENFORCEMENT
ANOTHER WATER RESCUE OF A STRANDED PERSON IN FLOOD WATERS
NEAR RAILEY CREEK ROAD AND MAIN STREET IN REEDS SPRING.
0423 AM FLASH FLOOD WALNUT SHADE 36.73N 93.19W
07/10/2015 TANEY MO FIRE DEPT/RESCUE
LAW ENFORCEMENT ARE EVACUATING RESIDENTS OF A TRAILER
PARK ALONG BULL CREEK IN THE WALNUT SHADE AREA DUE TO
RAPIDLY RISING WATER LEVELS. FIRE CHIEF REPORTS ABOUT 140
RESIDENTS WERE EVACUATED IN THE BULL CREEK VILLAGE
COMMUNITY.
0449 AM FLASH FLOOD HOUSTON 37.33N 91.96W
07/10/2015 TEXAS MO EMERGENCY MNGR
WALNUT STREET IN HOUSTON IS CLOSED BECAUSE OF HIGH WATER
OVER THE ROAD DUE TO BUSHY CREEK.
0500 AM FLASH FLOOD MANSFIELD 37.11N 92.58W
07/10/2015 WRIGHT MO LAW ENFORCEMENT
MANSFIELD FIRE DEPT PUMPING WATER ON COMMERCIAL ST TO
KEEP WATER FROM HOMES.
0600 AM FLASH FLOOD 2 SW SUMMERSVILLE 37.16N 91.68W
07/10/2015 TEXAS MO EMERGENCY MNGR
WATER RESCUE AT BETHEL ROAD AND KING ROAD.
0600 AM FLASH FLOOD HOUSTON 37.33N 91.96W
07/10/2015 TEXAS MO EMERGENCY MNGR
NUMEROUS COUNTY ROADS THROUGHOUT TEXAS COUNTY ARE
FLOODED. DOGS BLUFF ACCESS IS FLOODED ALONG THE BIG PINEY
RIVER OUTSIDE OF HOUSTON. MINERAL DRIVE NEAR HOUSTON IS
FLOODED
0615 AM FLASH FLOOD 4 NNE BRUNER 37.07N 92.97W
07/10/2015 CHRISTIAN MO 911 CALL CENTER
WATER RESCUE IN PROGRESS AT FINLEY CREEK ALONG HIGHWAY KK
0655 AM FLASH FLOOD NORWOOD 37.11N 92.41W
07/10/2015 WRIGHT MO LAW ENFORCEMENT
MOBILE HOMES AND RESIDENCES HAVE WATER UP TO THEM. SOME
UP TO THE FOUNDATION. ONE MOBILE HOME HAS PROPANE TANK
FLOATING NEXT TO IT. ONE HOME HAD BASEMENT FLOODED. NO
EVAUCATIONS AT THIS TIME.
0750 AM FLASH FLOOD 1 E HARTVILLE 37.25N 92.49W
07/10/2015 WRIGHT MO LAW ENFORCEMENT
HIGHWAY 38 JUST EAST OF HARTVILLE IS NOW CLOSED DUE TO
FLOODING
0836 AM HEAVY RAIN EAGLE ROCK 36.55N 93.75W
07/10/2015 M3.11 INCH BARRY MO COCORAHS
3.11 INCHES RAINFALL YESTERDAY. TOTAL SINCE JULY 1ST IS
10.00 INCHES
0944 AM FLOOD 1 ENE HARTVILLE 37.26N 92.49W
07/10/2015 WRIGHT MO EMERGENCY MNGR
HWY 38 EAST OF HARTVILLE FLOODED AT THE GASCONADE RIVER.
ROAD CLOSED.
&&
DSALocal storm report, Jul 10, 10:37 AM CDT, 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1037 AM CDT FRI JUL 10 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1034 AM FLOOD 5 SSE STRAFFORD 37.20N 93.08W
07/10/2015 GREENE MO AMATEUR RADIO
FARM ROAD 134 AT THE JAMES RIVER HAS WATER 200 YARDS WIDE
EAST OF BRIDGE 2-3 FOOT DEEP RUNNING BETWEEN BRIDGE AND
GREENE/WEBSTER COUNTY LINE
&&
BURCHFIELDThe office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 9, 7:59 PM CDT | Special Weather Statement | SGF | Taney | 31 min |
| Jul 9, 8:14 PM CDT | Special Weather Statement | SGF | Ozark | 31 min |
| Jul 9, 8:44 PM CDT | Special Weather Statement | SGF | Ozark | 46 min |
| Jul 9, 8:53 PM CDT | Areal Flood Warning | SGF | Dent, Howell, Oregon, Ozark, Shannon, Texas | 38 hr |
| Jul 10, 12:09 AM CDT | Flash Flood Warning | SGF | Christian, Douglas, Stone, Taney | 6 hr |
| Jul 10, 2:27 AM CDT | Flash Flood Warning | SGF | Greene, Webster, Wright | 7 hr |
| Jul 10, 4:05 AM CDT | Flash Flood Warning | SGF | Howell, Shannon, Texas | 6 hr |
| Jul 10, 4:57 AM CDT | River Flood Warning | SGF | Pulaski | 50 hr |
| Jul 10, 5:19 AM CDT | River Flood Warning | SGF | Laclede | 54 hr |
| Jul 10, 8:43 AM CDT | River Flood Warning | SGF | Shannon | 22 hr |
Nearby
River Flood Warnings in Missouri, 2015Every river flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.